Lie theory and the Chern-Weil homomorphism
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 2, p. 303-338
@article{ASENS_2005_4_38_2_303_0,
     author = {Alekseev, Anton and Meinrenken, Eckhard},
     title = {Lie theory and the Chern-Weil homomorphism},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {2},
     year = {2005},
     pages = {303-338},
     doi = {10.1016/j.ansens.2004.11.004},
     zbl = {1105.17015},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2005_4_38_2_303_0}
}
Alekseev, Anton; Meinrenken, Eckhard. Lie theory and the Chern-Weil homomorphism. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 2, pp. 303-338. doi : 10.1016/j.ansens.2004.11.004. http://www.numdam.org/item/ASENS_2005_4_38_2_303_0/

[1] Alekseev A., Meinrenken E., The non-commutative Weil algebra, Invent. Math. 139 (2000) 135-172. | MR 1728878 | Zbl 0945.57017

[2] Alekseev A., Meinrenken E., Poisson geometry and the Kashiwara-Vergne conjecture, C. R. Math. Acad. Sci. Paris 335 (9) (2002) 723-728. | MR 1951805 | Zbl 1057.17004

[3] Alekseev A., Meinrenken E., Clifford algebras and the classical dynamical Yang-Baxter equation, Math. Res. Lett. 10 (2-3) (2003) 253-268. | MR 1981902 | Zbl 02064157

[4] Alekseev A., Meinrenken E., Woodward C., Linearization of Poisson actions and singular values of matrix products, Ann. Inst. Fourier (Grenoble) 51 (6) (2001) 1691-1717. | Numdam | MR 1871286 | Zbl 1012.53064

[5] Andler M., Dvorsky A., Sahi S., Deformation quantization and invariant distributions, C. R. Acad. Sci. Paris Sér. I Math. 330 (2) (2000) 115-120, math.QA/9905065. | MR 1745177 | Zbl 0957.22022

[6] Andler M., Dvorsky A., Sahi S., Kontsevich quantization and invariant distributions on Lie groups, Ann. Sci. École Norm. Sup. (4) 35 (3) (2002) 371-390. | Numdam | MR 1914002 | Zbl 1009.22020

[7] Andler M., Sahi S., Torossian C., Convolution of invariant distributions: Proof of the Kashiwara-Vergne conjecture, Lett. Math. Phys. 69 (2004) 177-203. | MR 2104443 | Zbl 1059.22008

[8] Bott R., Lectures on characteristic classes and foliations, in: Lectures on Algebraic and Differential Topology (Second Latin American School in Math., Mexico City, 1971), Lecture Notes in Math., vol. 279, Springer, Berlin, 1972, pp. 1-94, Notes by Lawrence Conlon, with two appendices by J. Stasheff. | MR 362335 | Zbl 0241.57010

[9] Cartan H., Notions d'algèbre différentielle; application aux groupes de Lie et aux variétés où opère un groupe de Lie, in: Colloque de topologie (espaces fibrés) (Bruxelles) Georges Thone, Liège, Masson et Cie, Paris, 1950. | Zbl 0045.30601

[10] Chern S.S., Characteristic classes of Hermitian manifolds, Ann. of Math. (2) 47 (1946) 85-121. | MR 15793 | Zbl 0060.41416

[11] Corwin L., Ne'Eman Y., Sternberg S., Graded Lie algebras in mathematics and physics (Bose-Fermi symmetry), Rev. Modern Phys. 47 (1975) 573-603. | MR 438925 | Zbl 0557.17004

[12] Deligne P., Morgan J., Notes on supersymmetry (following Joseph Bernstein), in: Quantum Fields and Strings: A Course for Mathematicians, vols. 1, 2 (Princeton, NJ, 1996/1997), Amer. Math. Soc., Providence, RI, 1999, pp. 41-97. | MR 1701597 | Zbl 01735158

[13] Duflo M., Opérateurs différentiels bi-invariants sur un groupe de Lie, Ann. Sci. École Norm. Sup. 10 (1977) 265-288. | Numdam | MR 444841 | Zbl 0353.22009

[14] Duflo M., Opérateurs différentiels invariants sur un espace symétrique, C. R. Acad. Sci. Paris Sér. 289 (2) (1979) A135-A137. | MR 549087 | Zbl 0419.43012

[15] Duistermaat J.J., On the similarity between the Iwasawa projection and the diagonal part, Mém. Soc. Math. France (NS) 15 (1984) 129-138, Harmonic analysis on Lie groups and symmetric spaces (Kleebach, 1983). | Numdam | MR 789082 | Zbl 0564.22007

[16] Dupont J.L., Simplicial de Rham cohomology and characteristic classes of flat bundles, Topology 15 (3) (1976) 233-245. | MR 413122 | Zbl 0331.55012

[17] Gelfand I.M., Smirnov M.M., The algebra of Chern-Simons classes, the Poisson bracket on it, and the action of the gauge group, in: Lie Theory and Geometry, Progr. Math., vol. 123, Birkhäuser Boston, Boston, MA, 1994, pp. 261-288. | MR 1327537 | Zbl 0842.58025

[18] Guillemin V., Sternberg S., Supersymmetry and Equivariant de Rham Theory, Springer-Verlag, Berlin, 1999. | MR 1689252 | Zbl 0934.55007

[19] Helgason S., Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, New York, 1978. | MR 514561 | Zbl 0451.53038

[20] Huang J.-H., Pandzic P., Dirac cohomology, unitary representations and a proof of a conjecture of Vogan, J. Amer. Math. Soc. 15 (1) (2002) 185-202, (electronic). | MR 1862801 | Zbl 0980.22013

[21] Kac V., Vertex Algebras for Beginners, University Lecture Series, vol. 10, Amer. Math. Soc., Providence, RI, 1998. | MR 1651389 | Zbl 0924.17023

[22] Kalkman J., A BRST model applied to symplectic geometry, Ph.D. thesis, Universiteit Utrecht, 1993.

[23] Kashiwara M., Vergne M., The Campbell-Hausdorff formula and invariant hyperfunctions, Invent. Math. 47 (1978) 249-272. | MR 492078 | Zbl 0404.22012

[24] Knapp A.W., Lie Groups Beyond an Introduction, Progr. Math., vol. 140, Birkhäuser Boston, Boston, MA, 2002, MR 2003c:22001. | MR 1920389 | Zbl 1075.22501

[25] Kostant B., A cubic Dirac operator and the emergence of Euler number multiplets of representations for equal rank subgroups, Duke Math. J. 100 (3) (1999) 447-501. | MR 1719734 | Zbl 0952.17005

[26] Kostant B., Sternberg S., Symplectic reduction, BRS cohomology, and infinite-dimensional Clifford algebras, Ann. Phys. 176 (1987) 49-113. | MR 893479 | Zbl 0642.17003

[27] Kostant B., Dirac cohomology for the cubic Dirac operator, in: Studies in memory of Issai Schur (Chevaleret/Rehovot, 2000), Progr. Math., vol. 210, Birkhäuser Boston, Boston, MA, 2003, pp. 69-93. | MR 1985723 | Zbl 02012462

[28] Kumar S., A remark on universal connections, Math. Ann. 260 (4) (1982) 453-462, MR 84d:53028. | MR 670193 | Zbl 0476.55019

[29] Kumar S., Induction functor in non-commutative equivariant cohomology and Dirac cohomology. | Zbl 1090.22007

[30] Lichnerowicz A., Opérateurs différentiels invariants sur un espace symétrique, C. R. Acad. Sci. Paris 256 (1963) 3548-3550. | MR 149500 | Zbl 0119.37601

[31] Lichnerowicz A., Opérateurs différentiels invariants sur un espace homogène, Ann. Sci. École Norm. Sup. (3) 81 (1964) 341-385. | Numdam | MR 187174 | Zbl 0138.42801

[32] Markl M., Homotopy algebras are homotopy algebras, Forum. Math. 16 (1) (2004) 129-160. | MR 2034546 | Zbl 1067.55011

[33] May J.P., Simplicial Objects in Algebraic Topology, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, 1992, Reprint of the 1967 original. | MR 1206474 | Zbl 0769.55001

[34] Medina A., Revoy Ph., Caractérisation des groupes de Lie ayant une pseudo-métrique bi-invariante. Applications, in: South Rhone Seminar on Geometry, III (Lyon, 1983), Travaux en Cours, Hermann, Paris, 1984, pp. 149-166. | MR 753868 | Zbl 0539.53039

[35] Mostow M., Perchik J., Notes on Gelfand-Fuks cohomology and characteristic classes (lectures delivered by R. Bott), in: Proceedings of the Eleventh Annual Holiday Symposium, New Mexico State University, 1973, pp. 1-126.

[36] Narasimhan M.S., Ramanan S., Existence of universal connections, Amer. J. Math. 83 (1961) 563-572. | MR 133772 | Zbl 0114.38203

[37] Rouvière F., Espaces symétriques et méthode de Kashiwara-Vergne, Ann. Sci. École Norm. Sup. (4) 19 (4) (1986) 553-581. | Numdam | MR 875088 | Zbl 0612.43012

[38] Segal G., Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 105-112. | Numdam | MR 232393 | Zbl 0199.26404

[39] Severa P., Some titles containing the words “homotopy” and “symplectic”, e.g. this one, math.SG/0105080.

[40] Shulman H., On characteristic classes, 1972, Ph.D. thesis, Berkeley.

[41] Torossian C., Méthodes de Kashiwara-Vergne-Rouvière pour les espaces symétriques, in: Noncommutative Harmonic Analysis, Progr. Math., vol. 220, Birkhäuser Boston, Boston, MA, 2004, pp. 459-486. | MR 2036581 | Zbl 1061.22011

[42] Torossian C., Paires symétriques orthogonales et isomorphisme de Rouvière, J. Lie Theory 15 (1) (2005) 79-87. | MR 2115229 | Zbl 1062.22027

[43] Vergne M., Le centre de l'algèbre enveloppante et la formule de Campbell-Hausdorff, C. R. Acad. Sci. Paris Sér. I Math. 329 (9) (1999) 767-772. | MR 1724537 | Zbl 0989.17007

[44] Weil A., Géométrie différentielle des espaces fibrés (Letters to Chevalley and Koszul), 1949, in: Oeuvres scientifiques, vol. 1, Springer, Berlin, 1979.